Is it okay for pregnant women to take Zoloft
Sertraline has not been studied in pregnant women. However, side effects have been reported in babies exposed by their mother during pregnancy. Before taking this medicine, make sure your doctor knows if you are pregnant. ChaCha! [ Source: http://www.chacha.com/question/is-it-okay-for-pregnant-women-to-take-zoloft ]
More Answers to “Is it okay for pregnant women to take Zoloft“
- Is it okay for pregnant women to take Zoloft
- Sertraline has not been studied in pregnant women. However, side effects have been reported in babies exposed by their mother during pregnancy. Before taking this medicine, make sure your doctor knows if you are pregnant. ChaCha!
Related Questions Answered on Y!Answers
- 19 weeks, worried about my baby?
- Q: Okay, I’ll have to admit while I have tried, I have not been the most perfect pregnant woman. I have severe anxiety so the doc put me on Zoloft 25mg/day when I was around 9 weeks. I also have a nerve pill called Vistaril that I take once or twice a week, but I worry that it’s gonna do something to my baby. I recently got Severely ill, and the doc had to put me on Vicodin, an antibiotic, and cough syrup with codeine in it. I also took tylenol regular strenth prn. I was instructed to take all these things by my doctor but I still worry a lot that the baby’s going to come out with a cleft lip or webbed feet or something. All my appointments have been fine, all ultrasounds and blood work have been normal, but I feel a horrible amount of guilt.I was also a regular pack-a-day smoker before I got pregnant. I’ve just about quit completely, but still sneak here and there. I feel like a terrible mom, and I’m worried my baby is going to pay for my mistakes. Can anyone relate?Okay, the only thing regularly is the Zoloft25 mg daily and the Vistaril occasionally. I got bronchitis so first I was supposed to take an antibiotic and Tylenol, but my fever wouldn’t go down so I had to take the vicodin, plus I got a UTI on top of it that was causing severe backpain. They prescribed me 12 and I didn’t even take half. The cough syrup was because I was coughing so bad and so painfully. I didn’t take it the same time as the vicodin and I didn’t even use half the bottle.As for the vistaril I was prescribed 100 back in September and i have about 30 left if that tells you how much I take.I guess I should have been more specific, I didn’t realize I was going to be burned at the stake here.Okay, I’m not totally unhealthy. I do take vitamins, avoid all the foods I’m supposed to, and eat lots and lots of fruits and veggies, no pop or caffeine. I get lots of rest and do everything else I’m supposed to. I was just freakin a little since the doc put me on so many meds at once. I’m not on any of the other ones except the Zoloft anymore. Maybe I gave you all the wrong idea.But thanks for the idea about the B12 vitamin! I’m going to try it!
- A: Before I knew I was pregnant, I had oral surgery which I took LOTS of pain medicine and was also put under and I had an entire weekend of drinking (vacation ya know) and I felt so guilty and cried so much I actually caused more stress and ended up having panic attacks. Plus when I was like 5 months I pulled a muscle in my back and it hurt to breath, so they put me on more pain medications. My daughter is perfectly fine and healthy. In fact my first daughter has more complications and medical problems (which I was PERFECT during that pregnancy & wouldn’t take tylenol for anything). She’s fine now @ 2.5 yrs old, but first couple years were tough. I’m sure you’ll be fine. Good Luck…..FYI try your hardest to get in exercise even if it’s walking to build babies arties w/ the smoking and EAT healthy.
- woman!!! this is a period/maybe pregnancy ?
- Q: okay… i am on loestrin fe birth control pills. i recently had my son 4months ago on mar.12th. i am currently waiting for an IUD to be placed. ive had my period for 3days and it hasent been really heavy. my period has always been messed up but this has never happened. i went to the bathroom this morning and took out my tampon. i noticed there was only a little blood and it was dry so i figured hey, it is over. so i didnt put another one in… bad idea… a few hours later i felt really wet. i went to the bathroom and was heavily bleeding. a long clot came out and i put a tampon in. now its been about 7 hours and i just took a shower… before my shower i took out my tampon and it was very light pink @ the very top. idk what the h3!! is going on. also when im not on my period sometimes i wipe and its a boogey looking snot thing in the toilet paper. now i had that when i was pregnant and i dont want to scare myself because i just had a baby and i have a 2yr old step daughter so me and my fiance have our hands full. i dont know if my birth control is affecting my period because i take 50mg of zoloft or if i coud be pregnant and the birth control is making me bleed. when i started my birth control i took it everyday faithfully and still do.. idk what can be wrong!! plz help!!
- A: I am experiencing a bit of difficulty reading this evening. Perhaps I am not in the mood to read a screenplay.